# SDR ABXR2011111000051

- Difficulty date: November 10, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- Aircraft time: 45,544 hours, 34,085 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263116
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN OF EXHAUST GATE CORRODED AT OUTBD EDGE.  REMOVED FASTENERS AND REPLACED IAW B737 SRM 51-40-02 AND AMES PROCESS STANDARDS MANUAL CH 07 SECT 03 REV 09 DATED 10/6/2011.
